# SDR C2XA03SH422

- Difficulty date: October 29, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 4,179 hours, 3,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT SIDE FUSELAGE SKIN WAS FOUND TO BE DENTED.  MAINTENANCE RESTORED DENTED AREA TO ORIGINAL SHAPE AND PERFORMED A DOUBLER REPAIR IAW EC5330-01285.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
